MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-1588au-cp2 implant systems titanium button on the rt2 implant snapped.This occurred during an acl reconstruction on (b)(6) 2025.This occurred during an acl reconstruction on (b)(6) 2025.There was a delay of about 2 hours.Additional anesthesia was administered.The procedure was completed using another ar-1588au-cp2 implant system.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force or the device coming in contact with another device during use.

Brand Name
IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22374607
Report Number1220246-2025-02703
Device Sequence Number14613562
Product Code MBI
UDI-Device Identifier00888867395367
UDI-Public(01)00888867395367(11)231109(17)271130(10)15165305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AU-CP2
Device Lot Number15165305
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown